Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Irritation, itching in vaginal area, infection. Prescribed candiderma, oflox, vaginal bleeding. Cure?

Hi Doctor, I was suffering from irritation, itching in my vaginal area from last september so I went to doctor and as per her i am suffering from infection in my vagina so she has prescribe one ONABET V1, 5days OFLOX OZ 1-01 after food, 5days RANTAC 150 mg 1-0-1 before food and one cream CANDIDERMA. I was taking my medicines from last two days and face constipation issue but today i found bleeding is occur from my vagina. Kindly help and thank you.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  500
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

You seem to have a had all kinds of medications for the symptoms that you have. However you do not mention the kinds of laboratory tests and imaging studies that you have had for this condition. I would like for you to visit with a gynecologist to make sure that you are not having any other serious illness.

I hope this helps. Take care and have a lovely day !
Answered: Sat, 16 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor